MathSciNet Relay Station
MathSciNet bibliographic data
MR2271786 (2007h:03095) 03E15 (54H05)
Lecomte, Dominique On minimal non-potentially closed subsets of the plane. Topology Appl. 154 (2007), no. 1, 241–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement